Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/26762
Full metadata record
DC FieldValueLanguage
dc.contributor.authorVasin, V.en
dc.date.accessioned2014-11-18T08:42:39Z-
dc.date.available2014-11-18T08:42:39Z-
dc.date.issued2013-
dc.identifier.citationVasin V. Irregular nonlinear operator equations: Tikhonov's regularization and iterative approximation / V. Vasin // Journal of Inverse and Ill-Posed Problems. — 2013. — Vol. 21. — № 1. — P. 109-123.en
dc.identifier.issn0928-0219-
dc.identifier.other1good_DOI
dc.identifier.other67bd776b-23fb-4f86-817d-0bbb5b7d38dapure_uuid
dc.identifier.otherhttp://www.scopus.com/inward/record.url?partnerID=8YFLogxK&scp=84876540578m
dc.identifier.urihttp://hdl.handle.net/10995/26762-
dc.description.abstractA problem of iterative approximation is investigated for a nonlinear operator equation regularized by the Tikhonov method. The Levenberg-Marquardt method, its modified analogue, and the steepest descent method are used. For the first and second methods the regularizing properties of iterations are established and the error of approximate solution is given. For the third method it was proved that iterations are stabilized in a neighborhood of the required solution and satisfy the strong Fejйr property. © 2013 by Walter de Gruyter Berlin Boston 2013.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.sourceJournal of Inverse and Ill-Posed Problemsen
dc.subjectCONVERGENCE RATEen
dc.subjectITERATIVE REGULARIZATIONen
dc.subjectLEVENBERG-MARQUARDT METHODen
dc.subjectSOURCE CONDITIONen
dc.subjectSTEEPEST DESCENT METHODen
dc.subjectAPPROXIMATE SOLUTIONen
dc.subjectCONVERGENCE RATESen
dc.subjectITERATIVE APPROXIMATIONSen
dc.subjectITERATIVE REGULARIZATIONen
dc.subjectLEVENBERG-MARQUARDT METHODen
dc.subjectNONLINEAR OPERATOR EQUATIONSen
dc.subjectSOURCE CONDITIONSen
dc.subjectTIKHONOV METHODen
dc.subjectMATHEMATICAL OPERATORSen
dc.subjectSTEEPEST DESCENT METHODen
dc.subjectITERATIVE METHODSen
dc.titleIrregular nonlinear operator equations: Tikhonov's regularization and iterative approximationen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.typeinfo:eu-repo/semantics/articleen
dc.identifier.doi10.1515/jip-2012-0084-
dc.identifier.scopus84876540578-
local.affiliationUral Federal University, Lenin Avenue, 51, Ekaterinburg 620000, Russian Federationen
local.affiliationInstitute of Mathematics and Mechanics UB RAS, S. Kovalevskay Street, 16, Ekaterinburg 620990, Russian Federationen
local.contributor.employeeВасин Владимир Васильевичru
local.description.firstpage109-
local.description.lastpage123-
local.issue1-
local.volume21-
dc.identifier.wos000314635200005-
local.contributor.departmentИнститут естественных наук и математикиru
local.identifier.pure902564-
local.identifier.eid2-s2.0-84876540578-
local.identifier.wosWOS:000314635200005-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0110.pdf186,1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.